# SDR RRXA11200

- Difficulty date: May 30, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,247 hours, 28,534 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Part number: 56444001
- Condition: Broken
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND BROKEN DAMAGE TO RT ELEVATOR O/B TIP CORNER BROKEN OFF, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 55-2-0, 51-3-0, 51-1-21.
